University of Oulu

Niemenmaa, M. (2018) On dihedral 2-groups as inner mapping groups of finite commutative inverse property loops. Commentationes Mathematicae- Universitatis Carolinae, 59 (2), 189-193. doi:10.14712/1213-7243.2015.234

On dihedral 2-groups as inner mapping groups of finite commutative inverse property loops

Saved in:
Author: Niemenmaa, Markku1
Organizations: 1Department of Mathematical Sciences, University of Oulu, PL 3000, 90014 Oulu, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.1 MB)
Persistent link: http://urn.fi/urn:nbn:fi-fe2019040911496
Language: English
Published: Charles University, 2018
Publish Date: 2019-04-09
Description:

Abstract

We show that finite commutative inverse property loops may not have nonabelian dihedral 2-groups as their inner mapping group.

see all

Series: Commentationes mathematicae Universitatis Carolinae
ISSN: 0010-2628
ISSN-E: 1213-7243
ISSN-L: 0010-2628
Volume: 59
Issue: 2
Pages: 189 - 193
DOI: 10.14712/1213-7243.2015.234
OADOI: https://oadoi.org/10.14712/1213-7243.2015.234
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Subjects:
Copyright information: © 2018 Institute of Mathematics CAS. Published in this repository with the kind permission of the publisher.